The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2009 | 2008 | 2007 | 2005 | 2004 | 2002
Number of items: 9.

2009

Huck, C. (2009). A note on affinely regular polygons. European Journal of Combinatorics, 30(2) p. 387. file

Lefevre, J. G.; Donovan, D. M.; Grannell, M. J. and Griggs, T. S. (2009). A constraint on the biembedding of Latin squares. European Journal of Combinatorics, 30(2) pp. 380–386.

2008

Baake, Michael; Grimm, Uwe; Heuer, Manuela and Zeiner, Peter (2008). Coincidence rotations of the root lattice A4. European Journal of Combinatorics, 29(8) pp. 1808–1819. file

2007

Maenhaut, Barbara; Wanless, Ian M. and Webb, Bridget S. (2007). Subsquare-free Latin squares of odd order. European Journal of Combinatorics, 28(1) pp. 322–336.

2005

Grannell, Mike J.; Griggs, Terry S. and Siran, Jozef (2005). Maximum genus embeddings of Steiner triple systems. European Journal of Combinatorics, 26(3-4) pp. 401–416.

Li, C. H. and Siran, J. (2005). Regular maps whose groups do not act faithfully on edges, vertices, or faces. European Journal of Combinatorics, 26(3-4) pp. 521–541.

2004

Bonnington, P.; Hartsfield, N. and Siran, J. (2004). Obstructions to directed embeddings of Eulerian digraphs in the plane. European Journal of Combinatorics, 25(6) pp. 877–891.

Nakamoto, A.; Negami, S.; Ota, K. and Siran, J. (2004). Planar triangulations which quadrangulate other surfaces. European Journal of Combinatorics, 25(6) pp. 817–833.

2002

Bennett, G.K.; Grannell, M.J. and Griggs, T.S. (2002). On the bi-embeddability of certain Steiner triple systems of order 15. European Journal of Combinatorics, 23(5) pp. 499–505.

This list was generated on Wed Sep 17 21:42:56 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk